# SDR IXXA0000010

- Difficulty date: February 25, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Part time: 63,495 hours, 21,646 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOL - FLT 1837 - EN ROUTE FROM AUS TO TOL, AFTER LANDING GEAR RETRACTION, THE GEAR UNSAFE WARNING LIGHT ILLUMINATED.  THE CREW CYCLED THE LANDING GEAR TO EXTINGUISH THE WARNING LIGHT.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A BROKEN WIRE AT THE RIGHT MAIN GEAR UPLATCH SWITCH.  THE WIRE WAS REPAIRED AND MAINTENANCE PERFORM A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
